Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Global asymptotics for the Christoffel-Darboux kernel of random matrix theory

Title data

Kriecherbauer, Thomas ; Schüler, K. ; Schubert, K. ; Venker, M.:
Global asymptotics for the Christoffel-Darboux kernel of random matrix theory.
In: Markov Processes and Related Fields. Vol. 21 (2015) Issue 3 . - pp. 639-694.
ISSN 1024-2953

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 60B20 (30E20 30E25 42C10 60F05 81R12)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 12:32
Last Modified: 18 Mar 2021 12:32
URI: https://eref.uni-bayreuth.de/id/eprint/64040